| Model Number |
VTICM5_13.7 |
| Medical Device Problem Codes |
Adverse Event Without Identified Device or Use Problem (2993); No Apparent Adverse Event (3189)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
01/25/2024
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
H6 - type of investigation: 4110 - lens work order search: no similar complaint type events reported for units within the same lot.Claim# (b)(4).
Event or Problem Description
The reporter indicated that the surgeon implanted a 13.7mm vticm5_13.7; -8.00/1.5/090 (sphere/cylinder/axis) implantable collamer lens into the patient's right eye (od) on (b)(6)2024, upside down.On this same date the lens was explanted and replaced with a same length lens and the problem was resolved.There was no patient injury.The cause of the event was reported as unknown.
Additional Manufacturer Narrative
Corrected data: b5 - a health care professional reported that an implantable collamer lens was implanted into the patient's eye upside down.Intraoperatively the lens was removed and replaced with a same length lens.The problem was resolved.There was no patient injury.The cause of the event was reported as unknown.Claim#: (b)(4).